Advanced Search

Learn About The Holocaust

Special Collections

My Saved Research

Login

Register

Help

Skip to main content

Mathematics magazine

Publication | Digitized

Search this record's additional resources, such as finding aids, documents, or transcripts.

No results match this search term.
Check spelling and try again.

results are loading

0 results found for “keyward

    Overview

    Uniform Title
    Mathematics magazine (Online)
    Format
    Online resource
    Published
    Pacoima, Calif. : Mathematics Magazine, 1947-
    Continues
    National mathematics magazine (Online)
    Other Authors/Editors
    Mathematical Association of America.
    Description
    Five no. a year

    Vol. 21, no. 1 (Sept./Oct. 1947)-
    Notes
    Title from title screen (viewed Dec. 12, 2002).
    Place of publication varies.
    Latest issue consulted: Vol. 74, no. 4 (Oct. 2001).
    Vol. for 1960/1961 contains 7 issues.
    Mode of access: World Wide Web.
    Issued by: Mathematical Association of America, Mar./Apr. 1961-

    Physical Details

    Language
    English
    Additional Form
    Also issued in print.

    Keywords & Subjects

    Record last modified:
    2011-05-18 15:15:00
    This page:
    https:​/​/collections.ushmm.org​/search​/catalog​/bib217884

    Additional Resources

    Librarian View

    Download & Licensing

    • Terms of Use
    • This record is digitized but cannot be downloaded online.

    In-Person Research

    Availability

    Contact Us